# SDR DALA2024091609052

- Difficulty date: September 16, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INTERNAL DOUBLER BETWEEN LOWER HINGE AND LOWER PAN OF AFT CABIN BULKHEAD DOOR. SUMMARY OF NRC 00289: INTERNAL DOUBLER BETWEEN LOWER HINGE AND LOWER PAN OF AFT CABIN BULKHEAD DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 16 REPAIR 16. (LP #0558908)
